Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

25&Tiredofacne

Member
  • Posts

    23
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

Profile Information

  • Gender
    Female
  • Location
    Arizona
  1. Has anyone ever experienced tingling, pins and needles type feelings while taking any form of accutane? I woke up on Saturday at 3am with my left foot completely asleep. I got up, walked around trying to "wake it up" with no sucess. It kept me up until 9am when I finally got some sleep. My foot was like that the the whole day and the next morning too. I called my derm, but all they said was that wasn't caused by accutane but that I should stop taking it and see my GP. I did, and my GP said
  2. This one is for the ladies... Is anyone else missing getting their eyebrows waxed? I admit I may be an eyebrow waxing junkie mostly due to the fact that I can't stand tweezing as it takes too much time and would rather pay someone to get the job done. Has anyone found any alternatives that are in the same price range as waxing??
  3. Thanks for the blog comment. ; )

×